# SDR ASAA2019060599589

- Difficulty date: May 29, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 22,363 hours, 7,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U148
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX COMPARTMENT FLOOR STRUCTURE WET AREA INTERCOSTAL IS CRACKED AT STA. 360 TO STA 344, LBL 12. GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL AT F/S 360 - F/S 344, LBL12, PER B737 900 SRM 51 40 02 0G 0.
